But this time it’s not totally my fault..
Ok, well maybe it is..🤔
So as you know by now I have relocated to upstate NY which means I SHOULD switch my PCP to a new doctor and pharmacy in the area. And herein lies the problem; I had just found a doctor a liked. My original plan was to keep my same physician in the Bronx and just go once a month to refill my prescription and get blood work done. Then I started thinking, well that isn’t very smart. Which it still doesn’t seem to be. But I really rather not go through that aniexty of a new office, nurses and physician. So it may not be the smartest or cheapest way; but it is (what seems to be) the least stressful option.
Iman is a habitual procrastinator. Iman has problems making appointments. Iman has his priorities all mixed up..maybe..
So long story short I have yet to either switch to a new PCP or to see my old one and fill my prescription. So now am behind on my therapy…. Yet again. In my defense however; my stress & aniexty are still high from the move, new surrounds, new job, new everyday life. Not to mention working 6 days a week 50+ hrs & traveling every weekend, I have only had 1 or 2 chances to do either. We all know it takes me a few times to actually jump off the porch.
Lately I seem to have been doing better at adjusting and this should only be the only week I miss. Next weekend is self-care and I will be taking some down time to really recharge and relax. Life got overwhelming for a minute.
But I brought up this “fail” (again) at HRT because this time I do have a few changes to announce some good some bad.
If you are up to date then you are aware that my dosage has changed again, this time amount and administration. Currently I am on .50 subcutaneous weekly injections in the fatty tissue of my belly.
So immediatly following the first week of the shot I experienced a 100% in my sex drive and overall physical stamina and endurance. Followed by a lost of appetite, which is weird because the actual amount of food I could consume in one sitting drastically increased.
Rounding my second weekly injections I starting experience “growing pains” in my muscles in my chest and upper back before I started my home work out routine.
After the first few days following my missed shot I started experiencing mood swings, a decrease in sex drive and an increase in appetite.
I don’t know exactly why third time in therapy it seems to be such drastic and apparent changes but I would like to assume that it’s because I switched from intramuscular to subcutaneous; I have absolutely no facts or proff of that, besides my gut feeling and know how my body normally reacts to therapy.
Hopefully this is the last missed shot and the last restart of HRT. With me, we can only hope for the best 😂🤞
-Thanks for reading